Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

30 year old woman having fever around 100-101 with cold & temperature didn t come down. What medication should be taken ?

I am 30 year old married woman. From 3 days I m having fever around 100-101 with cold. After taking crocin also the temperature didn t come down. At first the nose was running and throat irritaion was there but now dry cold & cough is there. I am taking Wicroyl and Azid 250 mg twice a day from yesterday night as per doctor s advice. But the temperature is still present all the day and night and the whole body is paining . Need your suggestion.
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
How many times and what dose of Crocin are you taking. Are you having any running nose, throat irritation, burning sensation on passing urine, lower abdominal pain. You can use cold packs to reduce temperature in armpit, forehead. Maybe you having resistance to that drug.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor